Research
Publications

Publications at the Riemann Center

Quadratic congruences on average and rational points on cubic surfaces

authored by
Stephan Baier, Ulrich Derenthal
Organisation(s)
Institute of Algebra, Number Theory and Discrete Mathematics
Riemann Center for Geometry and Physics
External Organisation(s)
Tata Institute of Fundamental Research
Type
Article
Journal
Acta arithmetica
Volume
171
Pages
145-171
No. of pages
27
ISSN
0065-1036
Publication date
01.01.2015
Publication status
Published
Peer reviewed
Yes
ASJC Scopus subject areas
Algebra and Number Theory
Electronic version(s)
https://doi.org/10.4064/aa171-2-3 (Access: Unknown)